MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM HO 13; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY FRANCE SAS - 3003895575 CORAIL REVISION STEM HO 13; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L98113
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Not Applicable (3189)
Date of Event 04/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Der states that the patient fractured her femur creating instability in stem.Stem and head were removed and revised accordingly.Doi: (b)(6) 2018; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL REVISION STEM HO 13
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key7497898
Report Number1818910-2018-59134
Device Sequence Number1949371
Product Code LWJ
UDI-Device Identifier10603295262411
UDI-Public10603295262411
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL98113
Device Lot Number7860744
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer06/11/2018
Initial Report FDA Received Date05/09/2018
Supplement Report FDA Received Date06/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;